# SDR IPXA2016062204936

- Difficulty date: June 21, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 26,777 hours, 17,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH LT PACK OFF A STRONG ODOR OF BURNING EMANATED FROM THIS A/C SYSTEM.  WHEN THE RT PACK WAS TURNED OFF AND LT PACK ON THE ODOR DIMINISHED.  PERFORMED FIM TASK 49-11-00-815-926-002, CONFIGURATION 2 TO VERIFY POSSIBLE INSECT INGESTION.  BLOCKAGE OF THE APU INLET PLENUM AND NOTHING FOUND.  RAN APU AND CYCLED THE LT AND RT PACKS AND NO ODOR WAS SMELLED.  OK TO CONTINUE.
